Journal article icon

Journal article

DENSITY OF STATES EXPONENT FOR TWO-DIMENSIONAL SPIN-WAVE DYNAMICS AT THE PERCOLATION-THRESHOLD

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.52.1021

Authors


Journal:
Physical Review Letters
Volume:
52
Issue:
12
Pages:
1021-1024
Publication date:
1984-01-01
DOI:
ISSN:
0031-9007
Source identifiers:
8910
Pubs id:
pubs:8910
UUID:
uuid:3c54ab50-1281-469d-b68a-24703e889f72
Local pid:
pubs:8910
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP